Alert archive / Nevada / River Flood Advisories in 2023
River Flood Advisory 21, NWS Elko, NV
NWS Elko, NV issued this river flood advisory at May 20, 2023, 5:25 AM PDT for Elko County, Nevada. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 20, 2023, 5:25 AM PDT (12:25 UTC)
- Expired
- May 24, 2023, 6:50 AM PDT
- In force
- 4 days
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County Elko County, NV
The radar
The Elko radar (KLRX), 164 km from the middle of the area, began a volume at 12:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bruneau River at Rowland (BRON2). The gauge peaked at 7.18 ft at May 24, 2023, 1:00 PM PDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9.5 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13161500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
940
WGUS85 KLKN 201225
FLSLKN
Flood Advisory
National Weather Service Elko NV
525 AM PDT Sat May 20 2023
...The National Weather Service in Elko has issued a Flood Advisory
for the following rivers in Nevada...
Bruneau River At Rowland affecting Elko County.
.Warm temperatures will melt snowpack and increase river flows.
For the Bruneau River...including Rowland...elevated river levels
are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
If you are in the advisory area, remain alert to possible flooding
or the possibility of the advisory being upgraded to a warning.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 100 PM PDT.
&&
NVC007-202000-
/O.NEW.KLKN.FL.Y.0021.230520T1225Z-000000T0000Z/
/BRON2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/
525 AM PDT Sat May 20 2023
...FLOOD ADVISORY FOR SNOWMELT IN EFFECT FROM EARLY THIS MORNING
UNTIL FURTHER NOTICE...
* WHAT...Flooding caused by snowmelt is expected.
* WHERE...Bruneau River At Rowland.
* WHEN...From early this morning until further notice.
* IMPACTS...At 7.0 feet, Minor flooding of Forest Service roads.
Recreational use becomes limited.
* ADDITIONAL DETAILS...
- At 5:10 AM PDT Saturday the stage was 6.7 feet.
- Forecast...No forecast is available for this location.
- Action stage is 6.0 feet.
- Flood stage is 7.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4200 11566 4200 11565 4197 11566 4195 11567
4193 11567 4192 11568 4191 11566 4190 11566
4190 11568 4191 11568 4192 11570 4193 11570
4193 11568 4194 11569 4195 11568 4196 11568
4197 11568
$$
935 follow-up statements
180
WGUS85 KLKN 201932
FLSLKN
Flood Advisory
National Weather Service Elko NV
1232 PM PDT Sat May 20 2023
...The Flood Advisory continues for the following rivers in Nevada...
Lamoille Creek Above Lamoille affecting Elko County.
Salmon Falls Creek Near Salmon Falls Creek near San Jacinto
affecting Elko County.
Bruneau River At Rowland affecting Elko County.
.Warm temperatures will continue to melt snowpack and increase river
flows.
For the Lamoille Creek...including Test - Lamoille, Lamoille...
elevated river levels are forecast.
For the Salmon Falls Creek...including Salmon Falls Creek near San
Jacinto...elevated river levels are forecast.
For the Bruneau River...including Rowland...elevated river levels
are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
If you are in the advisory area, remain alert to possible flooding
or the possibility of the advisory being upgraded to a warning.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday afternoon at 200 PM PDT.
&&
NVC007-212100-
/O.CON.KLKN.FL.Y.0021.000000T0000Z-000000T0000Z/
/BRON2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1232 PM PDT Sat May 20 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by snowmelt continues.
* WHERE...Bruneau River At Rowland.
* WHEN...Until further notice.
* IMPACTS...At 7.0 feet, Minor flooding of Forest Service roads.
Recreational use becomes limited.
* ADDITIONAL DETAILS...
- At 11:55 AM PDT Saturday the stage was 6.8 feet.
- Forecast...No forecast is available for this location.
- Action stage is 6.0 feet.
- Flood stage is 7.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4200 11566 4200 11565 4197 11566 4195 11567
4193 11567 4192 11568 4191 11566 4190 11566
4190 11568 4191 11568 4192 11570 4193 11570
4193 11568 4194 11569 4195 11568 4196 11568
4197 11568
$$
NVC007-212100-
/O.CON.KLKN.FL.Y.0020.000000T0000Z-000000T0000Z/
/LCLN2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1232 PM PDT Sat May 20 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by snowmelt continues.
* WHERE...Lamoille Creek Above Lamoille.
* WHEN...Until further notice.
* IMPACTS...At 4.0 feet, This is monitoring stage. Visitors to the
lamoille canyon and the powerhouse picnic area need to use extreme
caution around lamoille creek and other creeks in the ruby
mountains. Pets, children, and even adult can be swept away in the
strong current.
* ADDITIONAL DETAILS...
- At 11:55 AM PDT Saturday the stage was 4.1 feet.
- Forecast...No forecast is available for this location.
- Action stage is 4.0 feet.
- Flood stage is 4.8 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4070 11546 4070 11548 4072 11548 4073 11549
4075 11549 4077 11548 4082 11543 4087 11542
4091 11543 4094 11545 4097 11542 4088 11539
4079 11542
$$
NVC007-212100-
/O.CON.KLKN.FL.Y.0019.000000T0000Z-000000T0000Z/
/SFLN2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1232 PM PDT Sat May 20 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...ELevated creek levels caused by snowmelt continues.
* WHERE...Salmon Falls Creek Near Salmon Falls Creek near San
Jacinto.
* WHEN...Until further notice.
* IMPACTS...At 10.0 feet, Minor flooding occurs along the banks of
Salmon Falls Creek. Water from Salmon Falls Creek begins entering
the Salmon Falls Creek rest area along U.S. 93, about 3 miles
south of Jackpot, NV.
* ADDITIONAL DETAILS...
- At 11:45 AM PDT Saturday the stage was 9.4 feet.
- Forecast...The river will oscillate below flood stage with a
maximum value of 9.6 feet Wednesday afternoon.
- Action stage is 9.0 feet.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4200 11473 4199 11469 4195 11466 4186 11465
4179 11471 4171 11479 4167 11481 4169 11486
4171 11485 4174 11480 4181 11475 4187 11470
4195 11471
$$
84298
WGUS85 KLKN 212003
FLSLKN
Flood Advisory
National Weather Service Elko NV
103 PM PDT Sun May 21 2023
...The Flood Advisory continues for the following rivers in Nevada...
Lamoille Creek Above Lamoille affecting Elko County.
Humboldt River At Palisade affecting Eureka County.
Salmon Falls Creek Near Salmon Falls Creek near San Jacinto
affecting Elko County.
Bruneau River At Rowland affecting Elko County.
.Warm temperatures will continue to melt snowpack and increase river
flows.
For the Lamoille Creek...including Test - Lamoille, Lamoille...
elevated river levels are forecast.
For the Lower Humboldt...including Palisade, Battle Mountain,
Comus...elevated river levels are forecast.
For the Salmon Falls Creek...including Salmon Falls Creek near San
Jacinto...elevated river levels are forecast.
For the Bruneau River...including Rowland...elevated river levels
are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the advisory area, remain alert to possible flooding
or the possibility of the advisory being upgraded to a warning.
Caution is urged when walking near riverbanks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at www.weather.gov.
The next statement will be issued Monday afternoon at 200 PM PDT.
&&
NVC011-222100-
/O.CON.KLKN.FL.Y.0022.000000T0000Z-000000T0000Z/
/PALN2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
103 PM PDT Sun May 21 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by snowmelt is possible.
* WHERE...Humboldt River At Palisade.
* WHEN...Until further notice.
* IMPACTS...At 7.0 feet, Minor lowland flooding begins between
Carlin and Battle Mountains. This is about 3650 cfs.
* ADDITIONAL DETAILS...
- At 12:25 PM PDT Sunday the stage was 5.8 feet.
- Forecast...The river is expected to rise to 6.7 feet late
Thursday evening. Additional rises are possible thereafter.
- Action stage is 6.0 feet.
- Flood stage is 7.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4073 11612 4069 11610 4068 11612 4063 11616
4057 11622 4056 11637 4057 11645 4059 11649
4062 11647 4059 11644 4059 11623 4064 11618
4068 11616 4070 11614
$$
NVC007-222100-
/O.CON.KLKN.FL.Y.0021.000000T0000Z-000000T0000Z/
/BRON2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/
103 PM PDT Sun May 21 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by snowmelt is possible.
* WHERE...Bruneau River At Rowland.
* WHEN...Until further notice.
* IMPACTS...At 7.0 feet, Minor flooding of Forest Service roads.
Recreational use becomes limited.
* ADDITIONAL DETAILS...
- At 12:25 PM PDT Sunday the stage was 6.6 feet.
- Forecast...No forecast is available for this location.
- Action stage is 6.0 feet.
- Flood stage is 7.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4200 11566 4200 11565 4197 11566 4195 11567
4193 11567 4192 11568 4191 11566 4190 11566
4190 11568 4191 11568 4192 11570 4193 11570
4193 11568 4194 11569 4195 11568 4196 11568
4197 11568
$$
NVC007-222100-
/O.CON.KLKN.FL.Y.0020.000000T0000Z-000000T0000Z/
/LCLN2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/
103 PM PDT Sun May 21 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...Elevated creek levels caused by snowmelt continues.
* WHERE...Lamoille Creek Above Lamoille.
* WHEN...Until further notice.
* IMPACTS...At 4.0 feet, This is monitoring stage. Visitors to the
lamoille canyon and the powerhouse picnic area need to use extreme
caution around lamoille creek and other creeks in the ruby
mountains. Pets, children, and even adult can be swept away in the
strong current.
* ADDITIONAL DETAILS...
- At 12:25 PM PDT Sunday the stage was 4.3 feet.
- Forecast...No forecast is available for this location.
- Action stage is 4.0 feet.
- Flood stage is 4.8 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4070 11546 4070 11548 4072 11548 4073 11549
4075 11549 4077 11548 4082 11543 4087 11542
4091 11543 4094 11545 4097 11542 4088 11539
4079 11542
$$
NVC007-222100-
/O.CON.KLKN.FL.Y.0019.000000T0000Z-000000T0000Z/
/SFLN2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
103 PM PDT Sun May 21 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...ELevated creek levels caused by snowmelt continues.
* WHERE...Salmon Falls Creek Near Salmon Falls Creek near San
Jacinto.
* WHEN...Until further notice.
* IMPACTS...At 10.0 feet, Minor flooding occurs along the banks of
Salmon Falls Creek. Water from Salmon Falls Creek begins entering
the Salmon Falls Creek rest area along U.S. 93, about 3 miles
south of Jackpot, NV.
* ADDITIONAL DETAILS...
- At 11:45 AM PDT Sunday the stage was 9.4 feet.
- Forecast...The river will oscillate below flood stage with a
maximum value of 9.9 feet late Wednesday evening.
- Action stage is 9.0 feet.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4200 11473 4199 11469 4195 11466 4186 11465
4179 11471 4171 11479 4167 11481 4169 11486
4171 11485 4174 11480 4181 11475 4187 11470
4195 11471
$$
84115
WGUS85 KLKN 222004
FLSLKN
Flood Advisory
National Weather Service Elko NV
104 PM PDT Mon May 22 2023
...The Flood Advisory continues for the following rivers in Nevada...
Salmon Falls Creek Near Salmon Falls Creek near San Jacinto
affecting Elko County.
Lamoille Creek Above Lamoille affecting Elko County.
Humboldt River At Palisade affecting Eureka County.
Bruneau River At Rowland affecting Elko County.
.Warm temperatures will continue to melt snowpack and increase river
flows. An active and wet weather pattern during the midweek may
increase river levels and flows, especially along the Humboldt River
and Lamoille Creek.
For the Lamoille Creek...including Test - Lamoille, Lamoille...
elevated river levels are forecast.
For the Lower Humboldt...including Palisade, Battle Mountain,
Comus...elevated river levels are forecast.
For the Salmon Falls Creek...including Salmon Falls Creek near San
Jacinto...elevated river levels are forecast.
For the Bruneau River...including Rowland...elevated river levels
are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Caution is urged when walking near riverbanks.
If you are in the advisory area, remain alert to possible flooding
or the possibility of the advisory being upgraded to a warning.
Additional information is available at www.weather.gov.
The next statement will be issued Tuesday afternoon at 200 PM PDT.
&&
NVC007-232100-
/O.EXT.KLKN.FL.Y.0019.000000T0000Z-230602T0000Z/
/SFLN2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
104 PM PDT Mon May 22 2023
...FLOOD ADVISORY FOR SNOWMELT NOW IN EFFECT UNTIL THURSDAY, JUNE
01...
* WHAT...Flooding caused by snowmelt continues.
* WHERE...Salmon Falls Creek Near Salmon Falls Creek near San
Jacinto.
* WHEN...Until Thursday, June 01.
* IMPACTS...At 10.0 feet, Minor flooding occurs along the banks of
Salmon Falls Creek. Water from Salmon Falls Creek begins entering
the Salmon Falls Creek rest area along U.S. 93, about 3 miles
south of Jackpot, NV.
* ADDITIONAL DETAILS...
- At 11:45 AM PDT Monday the stage was 9.3 feet.
- Forecast...The river will oscillate around flood stage with a
maximum value of 10.0 feet late tomorrow evening.
- Action stage is 9.0 feet.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4200 11473 4199 11469 4195 11466 4186 11465
4179 11471 4171 11479 4167 11481 4169 11486
4171 11485 4174 11480 4181 11475 4187 11470
4195 11471
$$
NVC011-232100-
/O.CON.KLKN.FL.Y.0022.000000T0000Z-000000T0000Z/
/PALN2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
104 PM PDT Mon May 22 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by snowmelt continues.
* WHERE...Humboldt River At Palisade.
* WHEN...Until further notice.
* IMPACTS...At 7.0 feet, Minor lowland flooding begins between
Carlin and Battle Mountains. This is about 3650 cfs.
* ADDITIONAL DETAILS...
- At 12:25 PM PDT Monday the stage was 5.8 feet.
- Forecast...The river is expected to rise to 6.8 feet late
Friday evening. Additional rises are possible thereafter.
- Action stage is 6.0 feet.
- Flood stage is 7.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4073 11612 4069 11610 4068 11612 4063 11616
4057 11622 4056 11637 4057 11645 4059 11649
4062 11647 4059 11644 4059 11623 4064 11618
4068 11616 4070 11614
$$
NVC007-232100-
/O.CON.KLKN.FL.Y.0021.000000T0000Z-000000T0000Z/
/BRON2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/
104 PM PDT Mon May 22 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by snowmelt continues.
* WHERE...Bruneau River At Rowland.
* WHEN...Until further notice.
* IMPACTS...At 7.0 feet, Minor flooding of Forest Service roads.
Recreational use becomes limited.
* ADDITIONAL DETAILS...
- At 12:25 PM PDT Monday the stage was 6.6 feet.
- Forecast...No forecast is available for this location.
- Action stage is 6.0 feet.
- Flood stage is 7.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4200 11566 4200 11565 4197 11566 4195 11567
4193 11567 4192 11568 4191 11566 4190 11566
4190 11568 4191 11568 4192 11570 4193 11570
4193 11568 4194 11569 4195 11568 4196 11568
4197 11568
$$
NVC007-232100-
/O.CON.KLKN.FL.Y.0020.000000T0000Z-000000T0000Z/
/LCLN2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/
104 PM PDT Mon May 22 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by snowmelt continues.
* WHERE...Lamoille Creek Above Lamoille.
* WHEN...Until further notice.
* IMPACTS...At 4.0 feet, This is monitoring stage. Visitors to the
lamoille canyon and the powerhouse picnic area need to use extreme
caution around lamoille creek and other creeks in the ruby
mountains. Pets, children, and even adult can be swept away in the
strong current.
* ADDITIONAL DETAILS...
- At 12:25 PM PDT Monday the stage was 4.5 feet.
- Forecast...No forecast is available for this location.
- Action stage is 4.0 feet.
- Flood stage is 4.8 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4070 11546 4070 11548 4072 11548 4073 11549
4075 11549 4077 11548 4082 11543 4087 11542
4091 11543 4094 11545 4097 11542 4088 11539
4079 11542
$$
84401
WGUS85 KLKN 231917
FLSLKN
Flood Advisory
National Weather Service Elko NV
1217 PM PDT Tue May 23 2023
...The Flood Advisory continues for the following rivers in Nevada...
Humboldt River Above Carlin affecting Elko County.
Lamoille Creek Above Lamoille affecting Elko County.
Humboldt River At Palisade affecting Eureka County.
Bruneau River At Rowland affecting Elko County.
.Warm temperatures will continue to melt snowpack and slowly
increase river flows. An active and wet pattern today and though the
midweek could result in a rapid increase in levels and flows along
the Humboldt River.
For the Upper Humboldt...including Elko, Carlin...elevated river
levels are forecast.
For the Lower Humboldt...including Palisade, Battle Mountain,
Comus...elevated river levels are forecast.
For the Bruneau River...including Rowland...elevated river levels
are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are in the advisory area, remain alert to possible flooding
or the possibility of the advisory being upgraded to a warning.
Caution is urged when walking near riverbanks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday afternoon at 145 PM PDT.
&&
NVC007-242100-
/O.CON.KLKN.FL.Y.0023.000000T0000Z-000000T0000Z/
/HRCN2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1217 PM PDT Tue May 23 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by snowmelt continues.
* WHERE...Humboldt River Above Carlin.
* WHEN...Until further notice.
* IMPACTS...At 6.0 feet, This is monitoring stage. No flooding
occurs.
* ADDITIONAL DETAILS...
- At 11:40 AM PDT Tuesday the stage was 6.3 feet.
- Forecast...No forecast is available for this location.
- Action stage is 6.0 feet.
- Flood stage is 7.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4071 11616 4073 11611 4074 11602 4073 11597
4079 11592 4074 11590 4073 11594 4070 11598
4071 11602 4070 11606 4068 11612 4065 11615
$$
NVC011-242100-
/O.CON.KLKN.FL.Y.0022.000000T0000Z-000000T0000Z/
/PALN2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1217 PM PDT Tue May 23 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by snowmelt continues.
* WHERE...Humboldt River At Palisade.
* WHEN...Until further notice.
* IMPACTS...At 7.0 feet, Minor lowland flooding begins between
Carlin and Battle Mountains. This is about 3650 cfs.
* ADDITIONAL DETAILS...
- At 11:40 AM PDT Tuesday the stage was 6.1 feet.
- Forecast...The river is expected to rise to 6.9 feet early
Saturday afternoon. Additional rises are possible thereafter.
- Action stage is 6.0 feet.
- Flood stage is 7.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4073 11612 4069 11610 4068 11612 4063 11616
4057 11622 4056 11637 4057 11645 4059 11649
4062 11647 4059 11644 4059 11623 4064 11618
4068 11616 4070 11614
$$
NVC007-242100-
/O.CON.KLKN.FL.Y.0021.000000T0000Z-000000T0000Z/
/BRON2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1217 PM PDT Tue May 23 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by snowmelt continues.
* WHERE...Bruneau River At Rowland.
* WHEN...Until further notice.
* IMPACTS...At 7.0 feet, Minor flooding of Forest Service roads.
Recreational use becomes limited.
* ADDITIONAL DETAILS...
- At 11:40 AM PDT Tuesday the stage was 6.7 feet.
- Forecast...No forecast is available for this location.
- Action stage is 6.0 feet.
- Flood stage is 7.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4200 11566 4200 11565 4197 11566 4195 11567
4193 11567 4192 11568 4191 11566 4190 11566
4190 11568 4191 11568 4192 11570 4193 11570
4193 11568 4194 11569 4195 11568 4196 11568
4197 11568
$$
NVC007-242100-
/O.CON.KLKN.FL.Y.0020.000000T0000Z-000000T0000Z/
/LCLN2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1217 PM PDT Tue May 23 2023
...FLOOD ADVISORY FOR SNOWMELT REMAINS IN EFFECT UNTIL FURTHER
NOTICE...
* WHAT...Flooding caused by snowmelt continues. An active and wet
pattern brings high rainfall amounts today as well.
* WHERE...Lamoille Creek Above Lamoille.
* WHEN...Until further notice.
* IMPACTS...At 4.0 feet, This is monitoring stage. Visitors to the
lamoille canyon and the powerhouse picnic area need to use extreme
caution around lamoille creek and other creeks in the ruby
mountains. Pets, children, and even adult can be swept away in the
strong current.
At 4.8 feet, Flood stage at the powerhouse gage location in
lamoille canyon. Minor flooding can occur in the town of lamoille.
Water can seep into basements near the river.
* ADDITIONAL DETAILS...
- At 11:40 AM PDT Tuesday the stage was 4.5 feet.
- Forecast...No forecast is available for this location.
- Action stage is 4.0 feet.
- Flood stage is 4.8 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4070 11546 4070 11548 4072 11548 4073 11549
4075 11549 4077 11548 4082 11543 4087 11542
4091 11543 4094 11545 4097 11542 4088 11539
4079 11542
$$
84654
WGUS85 KLKN 241350
FLSLKN
Flood Advisory
National Weather Service Elko NV
650 AM PDT Wed May 24 2023
...The Flood Advisory is replaced with a River Flood Warning for the
following rivers in Nevada...
Bruneau River At Rowland affecting Elko County.
NVC007-241500-
/O.CAN.KLKN.FL.Y.0021.000000T0000Z-230524T1350Z/
/BRON2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/
650 AM PDT Wed May 24 2023
...FLOOD ADVISORY FOR SNOWMELT HAS BEEN REPLACED WITH A RIVER FLOOD
WARNING...
The threat of flooding continues and a River Flood Warning is now in
effect. Please refer to that bulletin for more information.
The Flood Advisory has been replaced with a River Flood Warning for
the Bruneau River At Rowland.
* ADDITIONAL DETAILS...
- At 6:40 AM PDT Wednesday the stage was 7.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:40 AM PDT Wednesday was 7.2 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4200 11566 4200 11565 4197 11566 4195 11567
4193 11567 4192 11568 4191 11566 4190 11566
4190 11568 4191 11568 4192 11570 4193 11570
4193 11568 4194 11569 4195 11568 4196 11568
4197 11568
$$
96What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this river flood advisory went out at May 20, 3:12 AM PDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 20, 3:12 AM PDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Elko NV 312 AM PDT Sat May 20 2023 .SYNOPSIS...Showers and thunderstorms will be confined primarily to northern Nye County this afternoon. Shower and thunderstorm coverage increases over the state on Sunday as a weather disturbance moves through Idaho. A general active weather pattern will continue into next week with a persistent stormy pattern across the Pacific Northwest. && .SHORT TERM...Today through Sunday night. Residual moisture across southern Nevada will promote daytime convection with a few showers and thunderstorms developing across northern Nye county today. A light northeast winds across the state will usher in more haze from Alberta wildfires into at least the northern half of Nevada. Temperatures will rise into 70s to upper 80s in some valleys this afternoon. Lows tonight will be in the 50s with some upper 40s in sheltered valleys. Model guidance shows an upper-level trough moving into the Pacific Northwest Sunday bringing additional showers and thunderstorms to much of the area. The greatest chances for wetting rains exist across northern Nye county in the Humboldt-Toiyabe ranges where there is a 40-50% chance of meeting exceeding 0.10" of rainfall. Main thunderstorm impacts will be gusty outflow winds of around 45 mph and small hail. Similar warm temperatures are expected with highs in the upper 70s and 80s. .LONG TERM...Monday through next Saturday. Active weather remains on tap for the silver state as a broad ridge gives way to troughing through early next week. This troughing will remain over the region through the rest of the week with ever increasing uncertainty on how deep the trough will become and its trajectory. For Monday and Tuesday diurnally driven rain showers and thunderstorms will occur during the afternoon and evening with about a 10% chance in Humboldt county ramping up to over 60% in White Pine county. The overall dynamics in play over the silver state will open the opportunity for the development of stronger storms but these will be an anomaly with most storms being weaker in nature. Overall moisture amounts for these days is expected to be low so the rain/thunderstorms will have a 40% chance of <0.1 inches, 50% chance 0.1 to 0.25 inches of rainfall, and a 10% chance of >0.25 inches. The higher rainfall amounts will be associated with the stronger storms as they will be capable of creating stronger rain shafts or on the mountains where the much increased elevation allowing more rain to reach the surface. The main threat from any of these thunderstorms will be in strong gusty outflows and small hail for the stronger storms. Ambient winds will show a diurnal swing being weakly gusty in the daytime and light during the overnight. Temperatures will be warm but slowly cooling with highs in the 70s to 80s. Wednesday through Saturday the uncertainty in the modeling begins to play a bigger role. The two prevailing solutions both have the troughing intensifying into a closed low the divergence if how strong this low becomes and how long it take to move eastward. One solution shows it moving quickly eastward and exiting the area by Friday leaving the silver state under a weaker trough regime. The other has a much more potent system plunging southward off the west coast before moving inland across southern NV. As of now the more progressive low pressure is favored in the forecast but this can change as the system evolves. Regardless of solution thunderstorms will remain on tap for the silver state all the way through the weekend. The closed low will bring an increased amount of moisture into NV supporting a larger area and number of showers and thunderstorms capable of producing increased rainfall. The chance of rain and/or thunderstorms will range from about 20% in western Humboldt county ramping up about 70% in Elko and White Pine counties. If the stronger closed low forms expect the chance for rain showers and thunderstorms to be overall higher as this will push even more moisture into the silver state. Strong storms can still occur all the way through the weekend under both solutions. Rainfall amounts look similar with 40% chance of <0.1 inches, 45% chance of 0.1 to 0.25 inches, and 15% >0.25 inches, which shows a slight bump for the higher rainfall chances. These amounts reflect the drier of the two solutions so if the stronger closed low materialize expect high amounts. Winds for both solutions will be gusty for mostly a southerly direction, but if the stronger low forms then expect stronger wind gusts later in the week. Overall temperatures will show a continued slow cooling with highs falling mainly into the 70s by Thursday and with these then lasting into the weekend. && .AVIATION...Predominant VFR conditions are expected at all terminals through Sunday morning. Isolated showers and thunderstorms will be possible again Saturday for KTPH and KWMC having the best chances. Brief heavy rainfall along with gusty winds will be the main threats should a storm impact a terminal. This will promote brief MVFR conditions. Winds will be light out of the NW at 5KT to 15KT with gusts up to 25KT possible. KTPH remains AMD NOT SKED. && .HYDROLOGY...River and stream flows remain high and swift as snowpack continues to melt from central and northern Nevada mountains. Warm temperatures this weekend will result in additional snowmelt and subsequent drainage into streams and rivers. Quicker responding feeder streams will respond to increased snowmelt rates most notably. A more active weather pattern is forecast to develop by late Sunday with increasing chances of rain showers and thunderstorms that could bring wetting rains primarily to the Humboldt Toiyabe mountains in central Nevada. However, probabilities remain low that any given thunderstorm will cause increased hydrologic impacts on the quicker responding creeks. Cooler temperatures and additional cloud cover associated with the more active weather pattern next week will also help in reducing melt and runoff. Flows within quicker responding streams should at least moderate with slower responding larger streams and rivers continuing to run high thru mid week. The Humboldt is forecast to continue to gradually rise into the middle of next week. A Flood Warning is in effect for the Humboldt River at Comus and remains in minor flood stage. A Flood Warning is in effect for the Bruneau River at Rowland and remains in minor flood stage. A Flood Warning is in effect for the Marys River at Deeth and remains in minor flood stage. Flood Advisories for... * Lower Humboldt near Battle Mountain * Salmon Falls Creek near San Jacinto * Lamoille Creek near Lamoille && .LKN Watches/Warnings/Advisories... None. && 93/98/98/93
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 12:27 PM PDT | River Flood Warning | LKN | Lander | 30 days |
| May 20, 12:35 PM PDT | River Flood Advisory | LKN | Eureka | 6 days |
Nearby
River Flood Advisories in Nevada, 2023Every river flood advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.